# SDR F3LA2022111700151

- Difficulty date: November 4, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7472
- Aircraft time: 18,234 hours, 7,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347267901600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R# 12790.0364 CABIN FLOORBEAM Y765 AT FR68 CORRODED.                                                            CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM Y765 FR68 IAW A320 SRM 51-42-11./END/
